# SDR 99ZZZX426

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32388
- Make and model: Piper PA-28-151
- Aircraft serial: 287515143
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8522650
- Condition: Leaking
- Location: Engine Oil
- Component: Lorinordam, AP07AU0G03
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE OIL COOLER APPEARS TO HAVE TWO PIECES OF METAL COME TOGETHER WHERE THE OIL COOLER SEPARATED AND OIL POURED OUT.  PIPER P/N OF COOLER IS 455-165.
